# SDR AALA202312089140

- Difficulty date: December 1, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A320*
- Aircraft serial: 4960
- Aircraft time: 37,855 hours, 14,752 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240007
- Part serial: FR10383
- Condition: No Test
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DONT PASS OPERATIONAL TEST PASSENGER CREW DOOR 842 DAMPER. MAINTENANCE REPLACED DOOR DAMPER P/N: FE240-007, S/N: FR10383 ON PASSENGER DOOR 842 IAW AMM 52-13-14-000-001-B STEP 3.B.D AND 4.A.
